i take paxil and clonazepam every day but i been noticeing that my hands will shake out of no where and was woundering if that was a side affect from one of them. i have looked both up but found nothing about hands shaking. its starting to drive me nuts so i wanted to see if anyone has any info on this. thank you
Short term and on occasion long term movement disorders can be caused by SSRI anti-depressents such as Paxil. Klonopin is generally able to treat short term movement disorders (which are generally not of concern) such as dystonia. However long term movement disorders such as tardive dyskinesia are of concern and are an adverse side effect that can occur from SSRI's. These would be listed on the medication website. Call this to the attention of your psychiatrist and they would do a movement disorders test and if they find anything of concern refer you to a neurologist who is a movement disorders specialist and change your medication to another one that won't cause this but they could inform you more about this.
I also had hand tremors while taking Paxil..40 mg. My Dr. reduced the dose to 20mg and ths tremors have gone away. I had a tough week adjusting to the new dose but feel better now. My Dr also told me it wasn't the Paxil but it is listed as one of the possible side effects.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.